MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.35.115

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 1996

Histiocytic cytophagic panniculitis which developed during interferon-alpha therapy.

Kuno M, Mimori A, Fujii T, Takeda A, Masuyama J, Yoshio T, Minota S, Kano S

Клинический случайСтатьяПеревод в очереди

Аннотация

A 59-year-old woman developed edema of the face and eyelids during interferon (IFN)-alpha-2b therapy for chronic hepatitis C with a cumulative dose of 6 million x 47 units. Despite cessation of the therapy, the edema progressed and was followed by exophthalmos, pyrexia, liver dysfunction, pancytopenia, and disseminated intravascular coagulation. Two months after initial presentation, she died of hemorrhagic shock and was diagnosed with histiocytic cytophagic panniculitis at autopsy. This may be a hitherto unrecognized adverse effect of therapeutic IFN alpha.

Для цитирования: Kuno M, Mimori A, Fujii T, Takeda A, Masuyama J, Yoshio T, Minota S, Kano S. Histiocytic cytophagic panniculitis which developed during interferon-alpha therapy.. Internal medicine (Tokyo, Japan). 1996. DOI: 10.2169/internalmedicine.35.115.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.